| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (moisture ingress) issue; do damage to the pump with moisture in the battery compartment and intermittent power loss.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 24-sep-2019 with the following findings: a review of the pump black box showed pump reboots.A visual inspection of the pump revealed the battery compartment and returned battery cap were undamaged.The returned battery cap was able to fit securely to maintain an electrical connection.The battery cap contact height and width measurements were found to be within specification.The pump powered on with a blank display.Further testing for a power issue was unable to be performed due to the blank display.There was moisture visible in the display.The pump leaked at a pump case crack.The pump was opened and moisture damage was found on the printed circuit board.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.